# SDR UPS09654454

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680C2B7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:ETOP RTO LT ENG COMPRESSOR STALLED.  PULLED HARD LEFT AT 80 KTS.  TOWER REPORTED FLAMES FROM LEFT ENGINE AFTER ABORT.  A/C OOS.  ***SDR FILED OPEN***
